# SDR HEEA073728

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,125 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING OIL. TO BE RETURNED TO VENDOR.
